Health knowledge made personal
Join this community!
› Share page:

I had a milky discharge on my penis and i take amoxicillin it last for 3 days and now its gone. I am still infected?


Posted by johnjohn

I am worrying if im still inffected becasue I will undergo for medical exam for my job..do you think do i need to panic?what should i do?
 
Answers (1)
Sort by: Newest first | Oldest first
You said its gone after taking but still affected? It is better to consult with a doctor. Many cases are due to chlamydia – a very widespread germ that often lurks in the human body, and flares up from time to time.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: